Proceedings of the American Mathematical Society. Volume 132, Number 6, 2004

Contents of Volume 132, Number 6 View front matter and back matter from the print issue of this journal View front and back matter from the print issue On the number of solutions of $x^2-4m(m+1)y^2=y^2-bz^2=1$ Pingzhi Yuan Proc. Amer. Math. Soc. 132 (2004), 1561-1566. Abstract, r...

Descripción completa

Guardado en:
Detalles Bibliográficos
Autor principal: American Mathematical Society
Formato: Artículo
Lenguaje:English
Publicado: American Mathematical Society 2009
Materias:
Acceso en línea:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/661
Etiquetas: Agregar Etiqueta
Sin Etiquetas, Sea el primero en etiquetar este registro!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt